Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Zyrtec makes my vagina have snotty discharge

Premium Questions

doctor1 MD

I am right now on Zyrtec it makes my blood pressure go skyhigh. Is there another allergy medicine with antihistamine that will not do that? ...

doctor1 MD

and a lot of redness . In the beginning I would make myself bleed due to the low palettes. (?) I take zyrtex to relief but this med takes me out of commission because it makes me sleepy and slow to think ...

doctor1 MD

I am currently on allergy medication ( Flonase & Zyrtec) and Cholesterol medication. Lately, I am having a difficult time swallowing food. It feels like my throat is constricted, making swallowing ...

doctor1 MD

old. Yesterday when intimate with my husband I had a sharp pain inside my vagina. About three inches .... At times I go normally and then canI have immediate need but do not make it to the bathroom.. Day and night ...

doctor1 MD

I had an allergic reaction to Keflex six weeks ago. I am on Zyrtec three times a day, Zantac twice ... on for six weeks and it's making me feel crazy. I forgot to add that I was on Prednisone for 15 days after ...

Public Forum Discussions

doctor1 MD

Allergy season. So many different antihistamines on the market. I am stuffy every night. Zyrtec makes me tired into the next morning - even a half one. Claritin seems to help minimally. I am a 67 year ...

doctor1 MD

a bark), but no fever. He has a runny nose and his eyes are expelling yellow discharge. His pediatrician thinks it s allergies and has asked me to give him zyrtec and nebulize him thrice a day. He is having ...

doctor1 MD

I have had a sore throat for 1 week. I thought it was drainage so I started taking zyrtec (generic ... can only take this a night because it makes me really sleepy! ...

doctor1 MD

livalo zyrtec pantoprazole syntroid 85 mg aspirin furosemide and diliazem.Can you make a suggestion ...

doctor1 MD

my wifes eyes water all the time. she takes zyrtec 10 mg for a year and eyes still water. we live in mid tn. with or with out make up . stays in house most of time with air on. no plants in house but has ...

doctor1 MD

of having a mint in your mouth. It makes me cough every time. I ve taken delsym , robitussin , now I m trying allergy medicine.(zyrtec) It seems to help a little, but Im still coughing. Once last week ...

doctor1 MD

for the first time in September for the first time in my life. I am in my 40s. I tried zyrtec for about 3 weeks ... for about 2 weeks or so. A few days ago the itching started again. I started taking the zyrtec again but had ...

doctor1 MD

My vagina is itchy and has had a lot of watery whitish discharge which makes the itch even worser when in contact. Also I have notice a rash in the crease of my vagina that also itches. What could ...

doctor1 MD

hurt during intercourse however the morning after my vagina was swollen. I put a ice pack on it to make ... discharge. So I took AZO to help with discomfort. So what should I do next? ...

doctor1 MD

I have itching around my vagina with no discharge or odor. I have used a 7 day course of Miconazole ... course. What can I do to make this stop? It keeps me awake at night and the skin weeps a clear liquid. ...

Mobile Questions and Answers

doctor1 MD

Yes zyrtec can be taken safely.

doctor1 MD

Thanks for contacting HCM Taking Aleve which is an anti-inflammatory and Zyrtec which is an Antihistamine has no drug interactions. Hope this answers your question. Please contact us again if you have questions or need help.

doctor1 MD

In side vagina, NOT cervix.